# SDR R61A201202060083

- Difficulty date: February 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 19,843 hours, 14,762 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,843 hours, 14,762 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AILERON CABLE REPLACEMENT, A FUEL LEAK WAS NOTED ON THE LEFT WING AROUND RIB 10, AFT SPAR.  MAINTENANCE PERFORMED A LEAK CHECK TO SEE WHERE THE FUEL WAS COMING FROM PER EMB 170 AMM.  AFTER THE OPENING OF THE FUEL TANK PANEL THEY DISCOVERED A 4CM CRACK AROUND A FASTENER.  THIS WAS CONFIRMED WITH NDT TO BE A CRACK.  THE CRACK IS LOCATED ON THE LEFT WING, INBOARD OF RIB 10 ON THE LOWER WING SKIN AFT SPAR AROUND A FASTENER.  EMBRAER ISSUED TWO ETD'S FOR THE REPAIR OF THIS WING ETD2012-170/0717 & ETD2012-170/03018.  THIS WAS ACCOMPLISHED AS A MAJOR REPAIR.
